# SDR ABXA9700866

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 991958019
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SERVICE DOOR HAD A CRACKED ANGLE ABOVE THE BAYONET.  THE ANGLE WAS REPLACED IAW DC9 SRM 51-30-5.
